MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN; SINGLE USE SYRINGES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN; SINGLE USE SYRINGES
Model Number 1ML LUER SLIP
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer advised that the syringes are defective and they get stuck when using.
 
Additional Manufacturer Narrative
Upon receiving customer feedback regarding the " the customer complained that the syringes are defective and they get stuck when using," our company promptly organized quality control, production, and related personnel to investigate the situation.Specific details are as follows: production process review: upon tracing back the production process and finished product inspection reports of the batch through the batch number, no abnormal phenomenon was found, and the raw materials and production process of the batch of products were not changed.(2) retained sample testing: on june 7, 2024, 10 samples of batch number: 20210910, specification and model: 1ml were taken from this batch of reserved products.Normal visual inspection was conducted on the appearance, and the inspection results showed that all components of the syringe were defect free and there were no abnormal situations.Using this batch of 10 syringe products to simulate clinical assembly of injection needle products for liquid extraction testing, the test results were all able to extract the liquid normally without any abnormal situations such as jamming or leakage (see attachment 1 video).And conduct positive and negative pressure tests, and the test results are all qualified (testing instrument: syringe body tightness positive pressure tester, syringe body tightness negative pressure tester, tested by: zhang qiuyu).(3) root cause analysis: based on customer feedback and the analysis of the production process and manufacturing techniques of the syringes, it is speculated that there is a defect in the conical injection sleeve of the syringe product or violent loading and unloading caused damage to the outer conical components during the transportation, resulting in gear jamming.We recommend the customer to assist by collecting a sample of the syringes and clinical use of the stuck video for further analysis.

Brand Name
HENRY SCHEIN
Common Device Name
SINGLE USE SYRINGES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19709385
Report Number3003560965-2024-00067
Device Sequence Number3136768
Product Code FMF
UDI-Device Identifier10304040134174
UDI-Public10304040134174
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/09/2026
Device Model Number1ML LUER SLIP
Device Catalogue Number570-2121
Device Lot Number20210910
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown